Gg 172 Muscle Spams

1 Reply Updated



Conversation Starter

meela Says:
via mobile

How do I make these muscle spams go away?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Meela! How are you?

Are you making sure to take in enough fluid while taking this?

One of the active ingredients is Hydrochlorothiazide, which is a diuretic that's used to help remove excess fluid from the body, but it can cause dehydration if you aren't taking in enough to replace it. That's usually what causes the muscle spasms.

Have you consulted your doctor?

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

help - suggestions for severe nerve/muscle cramping & migraines
Hey y'all, I was on fentanyl 100 for 15 yrs, it worked or at least helped me lead a normal life. I have secondary pr... 1 reply
muscle/nerve ache with Eliquis and Niacin or statin
Since starting Eliquis, I have felt much stiffer and sore in the mornings and during the day with muscle tightness in my... 204 replies
muscle pain from warfarin?
Hi. I have been taking warfarin for 4 months. Prior to my PE when landing home from a long flight I was very active runn... 107 replies
Muscle or joint pain
I have been using fenofibrate for about 4 months. About that same time I started having sharp pain in my left hip area. ... 15 replies
Muscle Relaxers comparable to Soma?
My insurance company stopped filling my prescription of Soma because it is not in their health care plan formula. What a... 13 replies
Muscle pain all over with Eliquis
I have been on this medicaion now for a month and have increasing aount of pain all ver my body and sleep disturbance wh... 8 replies
Muscle pain from gabapentin ?
I have been on gabapentin for a about 4 months. Just in the past 4 weeks I have noticed horrible muscle pain in both leg... 7 replies
muscle and joint pain
Since taking this inhaler - My breathing has improved greatly - but I am in extreme pain - don't want to stop taking... 7 replies
muscle weakness
After getting serious about taking my medications within 2 weeks I noticed weakness in my back and tingles up my spine s... 7 replies
Muscle pains taking Atorvastatin and Lisinopril
I've been experiencing muscle pain while taking Atorvastatin / Lisinopril, and have to take Co-Codamol just to be ab... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 April 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA